Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having pain in the left side. Prescribed Zantac. Suffer constipation. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
Constant pain on my left side (lower) since Sunday morning. Second time in a week. Doc prescribed Zantac. Hurts to even on my left side. Constipation.
Posted Sun, 17 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Basheer Ahamed 46 minutes later
Brief Answer:
Gastritis may be the cause.

Detailed Answer:

The pain can be related to acute Gastritis (Inflammation of the stomach).

Continue Ranitidine. If the pain is severe then you may add an antispasmodic also. Eat frequent small meal which neutralizes the gastric acid and eases digestion. Add more fiber to the diet like vegetables, greens and fruit to relieve constipation. Avoid spicy and fatty food, Caffeinated and carbonated drinks.

If the symptoms do not improve then you may need an ultrasound of the abdomen and an upper GI endoscopy to arrive at a diagnosis.

Hope the answer helps you. Let me know if you have any further clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor